MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P15P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 07/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lvad excor blood pump pu valves; 15 ml in/out; ø 9 mm; sn (b)(6) was in use on the patient from (b)(6) 2025 until the pump was exchanged on (b)(6) 2025.The event occurred on 2025-07-06, which is (83 days) after the pump was placed on the patient.We have reviewed the production records of the excor blood pump and concluded that the pump was produced according to our specification.
 
Event or Problem Description
The site contacted berlin heart inc (bhi) clinical affairs (ca) on 2025-07-07 to report that the patient with lvad excor blood pump pu valves; 15 ml in/out; ø 9 mm, had fever in the setting of a ruptured ovarian cyst and left lower lobe pneumonia, including decreased movement in the right side on (b)(6) 2025.On the next day, a ct scan was performed and showed an acute to subacute posterior left mca territory infarct.The excor blood pump maintained full filling and ejection.Deposits were noted in the pump before and after the event.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
odell roberts
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
2818639712
MDR Report Key22612592
Report Number3004582654-2025-00043
Device Sequence Number9603297
Product Code DSQ
UDI-Device Identifier04260090040157
UDI-Public(01)04260090040157(17)270729
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP15P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 MO
Patient SexFemale
Patient Weight11 KG